# SDR DL76K030380

- Difficulty date: April 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 13,111 hours, 6,227 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T17027
- Part serial: 5065A
- Condition: Seized
- Location: Exhaust
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH 15MIN PRIOR TO LANDING EICAS MESSAGE -FWD EQ EXH FAN- DISPLAYED WITH STRONG NOXIOUS ELECTRICAL SMELL NOTED IN COCKPIT ONLY.  EMERGENCY EQUIPMENT DISPATCHED.  TROUBLESHOT PER F.I.M.  REPLACED RELAY K345 DUE TO NO POWER TO FAN.  CIRCUIT BREAKER NOW POPS.  FOUND EXHAUST FAN DAMAGED.  REPLACED SAME.  FORWARD EQUIPMENT COOLING EXHAUST FAN OP CHECKS GOOD.
